# SDR ASAA2015010610159

- Difficulty date: January 6, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 25,573 hours, 7,949 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 715409
- Condition: Faulted
- Location: Ram Air Door
- Part time: 71,061 hours, 39,712 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ON MASTER CAUTION RECALL.  PACK LIGHT EXTINGUISHES WHEN RESET.  ACFT GROUNDED. CONFIRMED ACTUATOR FAULT ON RT SIDE.  REPLACED RT RAM DOOR ACTUATOR, ALL OPS NORMAL, REF MM 21-51-21.
